# SDR ERHA2012F00160

- Difficulty date: July 28, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N929KT
- Make and model: Dhav DHC3
- Aircraft serial: 461
- Aircraft time: 18,628 hours
- Engine: Pwa PT6A34
- Engine time: 4,110 hours, 5,252 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Component part number: 4536603
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT G SWITCH WILL NOT ACIVATE DURING TESTING.  REMOTE PILOT ACTIVATED SWITCH WORKS INTERMITTENTLY.
